# SDR UPS06848306

- Difficulty date: October 4, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: DC853B00939
- Condition: Cracked
- Location: Fs 1734 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACKED LONGERON STA 1734 L15R.  REMOVED AND REPLACED LONGERON SPLICE AT STA 1734 L15R IAW SRM 51-1-21, AND SRM 51-1-20D.
